# SDR 2004F00134

- Difficulty date: September 16, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FLOORBOARD SUPPORT CORRODED AT RIGHT STRINGER 38 BETWEEN FRAME 58 AND 59 ON AFT LOWER CARGO BAY FLOOR.  REMOVED AND REPLACED FLOOR SUPPORT FRAME BETWEEN FRAME 58 AND 59.  (M)
